# SDR USAA2013110500008

- Difficulty date: November 5, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,053 hours, 15,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600101
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 12 TO 16, -Z500, Y503.2.  REPLACED FLOOR SUPPORT IAW DRAWING D53112639 & D52112825.
